From the manufactures website:
Tylenol Cold Max Caplets, Daytime provide temporary relief for cold and flu symptoms, including minor aches and pains, sore throat, nasal congestion, sinus congestion and pressure, cough, and fever. Each caplet contains 325 mg of acetaminophen to relieve pain and reduce fever, 10 mg of dextromethorphan to suppress cough, and 5 mg phenylephrine to relieve nasal congestion. This cold and flu medicine does not cause drowsiness, so you can take it during the daytime.
Temporarily relieves these common cold/flu symptoms:
- minor aches and pains
- headache
- sore throat
- nasal congestion
- cough
- sinus congestion and pressure
Warning: See attached picture.
*These statements have not been evaluated by the Food and Drug Administration. These products are not intended to diagnose, treat, cure or prevent any disease.
Recommended use: Do not take more than directed (see overdose warning). Adults and children 12 years and over. Take 2 caplets every 4 hours. Swallow whole; do not crush, chew or dissolve. Do not take more than 10 caplets in 24 hours. Children under 12 years, ask a doctor.